# SDR DL72W960348

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Attach Box
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, .25 INCH CRACK NR 1 L/E    FLAP ACTUATOR ATTACH BOX O/B SIDE.  REPAIRED PER MM 57-20-21.
